MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 7 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 7 CEM; KNEE FEMORAL
Catalog Number 150410107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Planned inlay revision of ps-attune-knee-tep left side after about one year of implantation because patient had issues stretching the knee.Intraoperatively the pe-inlay showed strange scratches.Surgeon decided to change complete knee-tep to a competitor product.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Added: d4 (catalog), d9, g4 (pma/ 510(k).Corrected: d1, d2a, d4 (primary udi number), d10 (concomitant).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary according to the information received, ¿planned inlay revision of ps-attune-knee-tep left side after about one year of implantation because patient had issues stretching the knee.Intraoperatively the pe-inlay showed strange scratches.Surgeon decided to change complete knee-tep to a competitor product¿.The product returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the majority of the fixation surface of the attune ps fem lt sz 7 cem was covered with bone cement with good cement-to-bone interdigitation.Furthermore, scratches were observed on the articulating surface, consistent with constant articulation with the mating implants and third-body debris trapped between the articulating surfaces.With the information available, there is no indication that a design or manufacturing issue has caused or contributed to the observed condition of the femoral component.Therefore, it is not possible to determine a potential cause at this moment for the observed pitting and scratches.However, in support of the evaluation performed, it is suspected that the third body wear was caused by bone cement.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.A manufacturing record evaluation was performed for the finished device [150410107 / 9801215] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.The overall complaint was confirmed as the observed condition of the attune ps fem lt sz 7 cem would contribute to the reported adverse event based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot 1) quantity manufactured: 11 parts.2) date of manufacture: 01-june-2021 3) any anomalies or deviations identified in dhr: no manufacturing irregularities related to the malfunction were observed.4) expiry date: 31-may-2031 5) ifu reference: 090200828 device history review a manufacturing record evaluation was performed for the finished device [150410107 / 9801215] number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.H11 additional narrative: corrected: h3.

Brand Name
ATTUNE PS FEM LT SZ 7 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19836932
Report Number1818910-2024-16011
Device Sequence Number7877558
Product Code JWH
UDI-Device Identifier10603295041641
UDI-Public(01)10603295041641(17)47999(10)9801215
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150410107
Device Lot Number9801215
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer08/07/2024
10/09/2024
11/11/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/09/2024
10/14/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ7 5MM; ATTUNE RP TIB BASE SZ 7 CEM; UNK ATTUNE KNEE TIBIAL INSERT; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale